Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Pharmacy

CVS Pharmacy Cvs Health Genuine Aspirin 325 Mg Coated Caplets

Pain reliever/fever reducer. Fast, safe pain relief. CVS Health pharmacist recommended. Headaches. Everyday aches & pains. Coated for easier swallowing.

Ingredients

Active Ingredient (in Each Caplet): Aspirin (325 mg). Inactive Ingredients: Hypromellose, Polyethylene Glycol, Propylene Glycol, Starch.